Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 54 (2017), 325-331
Published electronically: January 9, 2017
Full text: PDF


MR: 0043432 (13,261g)
John Nash
Non-cooperative games.
Annals of Mathematics. Second Series 54, (1951), 286-295
Reviewed by: D. Gale

MR: 0050928 (14,403b)
John Nash
Real algebraic manifolds.
Annals of Mathematics. Second Series 56, (1952), 405-421
Reviewed by: W. V. D. Hodge

MR: 0065993 (16,515e)
John Nash
$C^{{}1}$ isometric imbeddings.
Annals of Mathematics. Second Series 60, (1954), 383-396
Reviewed by: S. Chern

MR: 0075639 (17,782b)
John Nash
The imbedding problem for Riemannian manifolds.
Annals of Mathematics. Second Series 63, (1956), 20-63
Reviewed by: J. Schwartz

MR: 0100158 (20 \#6592)
J. Nash
Continuity of solutions of parabolic and elliptic equations.
American Journal of Mathematics 80, (1958), 931-954
Reviewed by: C. B. Morrey, Jr.

MR: 0656198 (83j:58014)
Richard S. Hamilton
The inverse function theorem of Nash and Moser.
American Mathematical Society. Bulletin. New Series 7, (1982), no. 1, 65-222
Reviewed by: Peter Michor

MR: 1381967 (98f:14011)
John F. Nash, Jr.
Arc structure of singularities.
A celebration of John F. Nash, Jr.
Duke Mathematical Journal 81, (1995), no. 1, 31-38

Journal: Bull. Amer. Math. Soc. 54 (2017), 325-331
Article copyright: © Copyright 2017 American Mathematical Society